Jump to content

Are Any Of You On Midodrine Without Beta Blockers?


Sleepbree
 Share

Recommended Posts

I am sort of on Midodrine. I say sort of, because I got the prescription and tried it while on .2 twice a day for Florinef. I got awful headaches, palpitations, ugh. Terrible. I quite right away because of the palpitations, but decided to taper down my Florinef to just .1 twice a day, and try it again. I didn't get the bad reaction I got last time, but I really don't see any improvement. But I know a lot of people depend on their Midodrine, so I'm really not sure why it doesn't work well for me. I'm hoping to give it another try this week, and maybe it will work better... Good luck!

Link to comment
Share on other sites

I am on midodrine without a BB. Do ok, but it's short acting so still feel symptomatic as it is kicking in and then wearing off. My doc sees BB as a last resort, as finds it generally will make people with POTS worse.

Link to comment
Share on other sites

I am, and I'm not a big fan of how short it acts in me (we're talking maybe 2 hours tops?) I'm also on Florinef, .2 a day, and HATE IT. Oh, I loathe that with a thousand suns, because of the way it makes me feel.

I just keep thinking I haven't found the right "dose" or way for my body to take these meds. Like, when I was diagnosed, my bp was very low, like less than 100 systolic, but now I'm on all this mess, and I'm still just as symptomatic most of the time as I was before, and my BPS have been really high, like 160 systolic and higher. Its like my body has a sweet spot that if i'm in that range, my body is happy, my symptoms are livable and I feel pretty good. It hasn't happened lately, but I'm determined to get to it.

What bothers me is the tachy. I hate it when all I want to do is take two steps to get a pair of socks, and my heart rate skyrockets and just messes me up. if they could control that to keep it maybe 120 at the highest (its been 160-190 a lot lately), I keep thinking maybe I would feel better then, but I don't know what meds to ask about for this reason. Everyone is so stuck on the BP issue, that they are missing the other half of the equation.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...